# SDR CA130710010

- Difficulty date: July 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 337H
- Aircraft time: 13,149 hours
- Engine: Cont IO360GB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Stop Pin
- Condition: Backed Out
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT HIS MIXTURE CONTROLS WHERE A FULL KNOB OUT FROM EACH OTHER AND FUEL FLOWS WHERE OUT FROM EACH OTHER DURING GROUND RUN.  INSPECTION REVEALED THE MIXTURE STOP PIN ON THE REAR ENGINE FUEL PUMP HAD COME OUT.  THE MIXTURE CONTROL COULD GO BEYOND THE STOP LIMITS AFFECTING ENGINE FUEL MIXTURES.  WE HAVE NOTED SEVERAL OTHER STOP PINS EITHER LOOSE OR COMING PART WAY OUT.  DISCOVERY AIR FIRE SERVICES HAS GENERATED AN INTERNAL SB INSPECTING THESE PUMP PINS AS THIS IS A SERIOUS ISSUE.
